# SDR UALA2011121606905

- Difficulty date: December 16, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 47,709 hours, 18,889 cycles
- Engine: Iae V2522A5
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED WR R-T MSG, FLIGHT DIVERTED.  PER MEL 3441A.  REQUIRES TRANSCEIVER.
